Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 113, NWS Tallahassee, FL

April 23, 20204 counties in Alabama; Holmes County, Walton County, Washington County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 23, 2020, 1:13 PM CDT for 4 counties in Alabama; Holmes County, Walton County, Washington County, Florida. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2020, 1:13 PM CDT (18:13 UTC)
Expired
Apr 23, 2020, 2:15 PM CDT
In force
62 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Houston County, AL, Holmes County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 46 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 1:18 PM CDTTSTM WND DMG2 S Sellersville, ALTREE AND POWERLINES BLOCKING ROAD.
Apr 23, 2:05 PM CDTTSTM WND DMGSlocomb, ALTREES DOWN IN SLOCOMB AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 4:05 AM CDTTornado WatchSPC11 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2020-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2020-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 455 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1318 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
455 m²/s²
0-3 km storm-relative helicity
663 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

838 
WUUS52 KTAE 231813
SVRTAE
ALC031-045-061-069-FLC059-131-133-231915-
/O.NEW.KTAE.SV.W.0113.200423T1813Z-200423T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
113 PM CDT Thu Apr 23 2020

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Southwestern Dale County in southeastern Alabama...
  Southeastern Coffee County in southeastern Alabama...
  Geneva County in southeastern Alabama...
  West central Houston County in southeastern Alabama...
  Walton County in the Panhandle of Florida...
  Holmes County in the Panhandle of Florida...
  Northwestern Washington County in the Panhandle of Florida...

* Until 215 PM CDT.

* At 112 PM CDT, severe thunderstorms were located along a line
  extending from near Samson to 10 miles north of Niceville to 7
  miles northwest of Wright, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  De Funiak Springs, Geneva, Dothan, Hartford, Taylor, Slocomb,
  Samson, Eglin Air Force Base, Union, Liberty, Malvern, Paxton,
  Ponce De Leon, Clayhatchee, Kinston, Caryville, Esto, Westville,
  Coffee Springs and Noma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 PM CDT for southeastern
Alabama...and the Panhandle of Florida.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3091 8639 3100 8632 3100 8619 3116 8619
      3123 8614 3123 8543 3096 8559 3058 8593
      3051 8639
TIME...MOT...LOC 1812Z 242DEG 38KT 3103 8606 3066 8644 3051 8675 

HAIL...0.88IN
WIND...60MPH
 
$$
2 follow-up statements
079 
WWUS52 KTAE 231846
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
146 PM CDT Thu Apr 23 2020

ALC031-231855-
/O.CAN.KTAE.SV.W.0113.000000T0000Z-200423T1915Z/
Coffee AL-
146 PM CDT Thu Apr 23 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COFFEE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 PM CDT for southeastern
Alabama...and the Panhandle of Florida.

LAT...LON 3088 8610 3120 8582 3120 8579 3123 8579
      3123 8543 3096 8559 3065 8587 3066 8627
TIME...MOT...LOC 1845Z 270DEG 38KT 3118 8572 3082 8610 3067 8641 

$$

ALC045-061-069-FLC059-131-133-231915-
/O.CON.KTAE.SV.W.0113.000000T0000Z-200423T1915Z/
Dale AL-Geneva AL-Houston AL-Walton FL-Holmes FL-Washington FL-
146 PM CDT Thu Apr 23 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHWESTERN DALE...EASTERN GENEVA...WEST CENTRAL HOUSTON...
NORTHEASTERN WALTON...HOLMES AND NORTHWESTERN WASHINGTON COUNTIES...

At 145 PM CDT, severe thunderstorms were located along a line
extending from near Hartford to 6 miles north of De Funiak Springs to
9 miles northwest of Eglin Air Force Base, moving east at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
De Funiak Springs, Geneva, Dothan, Hartford, Taylor, Slocomb, Eglin
Air Force Base, Union, Malvern, Ponce De Leon, Clayhatchee,
Caryville, Esto, Westville, Noma, Black, Kellys Crossroads,
Cerrogordo, Gritney and Pleasant Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 300 PM CDT for southeastern
Alabama...and the Panhandle of Florida.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3088 8610 3120 8582 3120 8579 3123 8579
      3123 8543 3096 8559 3065 8587 3066 8627
TIME...MOT...LOC 1845Z 270DEG 38KT 3118 8572 3082 8610 3067 8641 

HAIL...0.88IN
WIND...60MPH
 
$$
604 
WWUS52 KTAE 231910
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
210 PM CDT Thu Apr 23 2020

ALC045-061-069-FLC059-131-133-231920-
/O.EXP.KTAE.SV.W.0113.000000T0000Z-200423T1915Z/
Dale AL-Geneva AL-Houston AL-Walton FL-Holmes FL-Washington FL-
210 PM CDT Thu Apr 23 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DALE...EASTERN
GENEVA...WEST CENTRAL HOUSTON...NORTHEASTERN WALTON...HOLMES AND
NORTHWESTERN WASHINGTON COUNTIES WILL EXPIRE AT 215 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Tornado Watch remains in effect until 300 PM CDT for southeastern
Alabama...and the Panhandle of Florida.

LAT...LON 3088 8610 3120 8582 3120 8579 3123 8579
      3123 8543 3096 8559 3065 8587 3066 8627
TIME...MOT...LOC 1910Z 242DEG 38KT 3130 8545 3094 8584 3079 8615 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 1:11 PM CDT, 2 minutes earlier.

Area forecast discussion, Apr 23, 1:11 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
211 PM EDT Thu Apr 23 2020

.AVIATION...
[Through 18Z Friday]

SHRA with Strong to SVR TSRA across much of the forecast area.
Conditions generally range between IFR/LIFR around storms to MVFR
outside of SHRA/TSRA influence. Winds have been strong and
variable, under the influence of TSRA winds and a frontal boundary
drifting across the area. This unsettled trend will continue with
storms restrengthening this evening as activity eventually shifts
south and east.

&&

.PREV DISCUSSION [948 AM EDT]...

.NEAR TERM [Through Tonight]...

Storm Prediction Center continues the enhanced risk (level 3 of 5)
for the entire tri-state region today and tonight. All modes of
severe weather is likely, including tornadoes, damaging winds, and
large hail.

A shortwave trough embedded in the flow is supporting a low pressure
system over the southern Plains and a developing line of
thunderstorms from the mid south southward into southwest Louisiana.
This entire system will move east northeast into the central
Apalachians by morning Friday.

Models, both high resolution and global models, are coming into
better agreement with the evolution of the severe potential across
the southeast. The aforementioned line of storms will move east
through MS/AL and into our western sections by early/mid morning
then progress east through the morning hours and reaching the I-75
corridor by early afternoon. This line will pose a severe risk,
especially with daytime heating and destabilization.

Behind this line, scattered to numerous showers and thunderstorms
will develop in its wake across southeast Alabama and the Florida
panhandle. Further back into southeast Mississippi and central
Alabama, more thunderstorms will develop in the clearing and
destabilization and this whole area will congeal and move east into
our area in the afternoon and evening hours.

Again, all modes of severe weather is possible. The initial line
this morning will be capable of damaging winds and isolated
tornadoes. The storms this afternoon, if discrete, can pose a strong
tornado risk given the amount of shear and instability in addition
to damaging winds and large hail.

The cold front will finally arrive into our western sections around
midnight tonight. This will effectively bring the downturn in pop
chances and drier air in its wake.

.SHORT TERM [Friday Through Saturday]...

The severe weather threat shifts to southeast Big Bend as the
aforementioned cold front drapes itself and lingers over our area
into the evening. This boundary should serve as focus for showers
and thunderstorms that likely persist through the day. Some of
the storms may may be strong to severe as the airmass will be
sufficiently moist and unstable with strong deep-layer shear. This
is reflected in SPC's Day 2 Outlook (valid starting 12Z Fri)
which puts southeast Big Bend in a marginal-to-slight risk for
severe weather. By late Fri/early Sat, PoPs decrease as a another
shortwave dives down from The Plains and helps lift the cold
front to the northeast. High temperatures are expected to be in
the 80s and lows in the 60s.

.LONG TERM [Saturday Night Through Thursday]...

We should see mostly dry conditions through early Tues as surface
high pressure dominates the southeast CONUS. Temperatures should
also feel more seasonable thanks to the cold front and shortwave
reinforcing a shot of cool/dry air from the northwest. Meanwhile,
a longwave trough digs down from western Canada to trigger
cyclogenesis in The Great Lakes region. This system will drag an
extensive cold front that appears to brush our northern area on
Wed. Chance-to-slight chance PoPs (slight chance of thunder) are
in the forecast to account for this, followed by Thurs being
mostly rain-free. The front should also keep temperatures from
rebounding too much. Highs are forecast to be in the low 80s and
lows in the 50s and 60s.

.MARINE...

A Small Craft Advisory is currently in effect until early Fri
morning as a line of severe storms moves through our waters
beginning this morning. Wave heights up to 7 ft are anticipated
with some higher values possible near the line. Winds and seas
remain elevated through Sat with a cold front present over the
area. Conditions finally begin improving thereafter ahead of
another system next Thurs.

.FIRE WEATHER...

Widespread showers and thunderstorms will move from west to east
this morning with several rounds of thunderstorms anticipated
through early Friday morning. Strong transport winds, both ahead of
the system today and behind the system Friday, will lead to high
dispersion values.

.HYDROLOGY...

The bulk of the rainfall over the next several days will be from the
Thurs system, as highlighted by WPC's slight risk for our area in
their Day 2 Excessive Rainfall Outlook. Day 1-2 QPF estimates
generally show 2-4 inches with isolated higher amounts possible.
Given the precipitation from the previous severe event (particularly
in central GA and AL), there are concerns for potential flash
flooding across portions of southwest GA.

River flooding will also be a concern. Area rivers and creeks
continue to rise across the Apalachicola, Chattahoochee, and Flint
basins. Increased releases from WF George will keep the
Chattahoochee River near minor flood stage through at least
Wednesday evening before releases begin to decrease. Conditions on
the Middle Flint are not as high as previously expected, thus
releases out of Lake Blackshear may end up being lower later this
week than expected, thus it is possible that Albany and Newton stay
just below minor flood stage. However, all the water moving through
the Chattahoochee and Flint Basins will lead to minor flooding
throughout the Apalachicola River over the coming days. Large
uncertainty exists with this upcoming system so it is important to
note that a couple of inches of rain above Dawson could push the
Kinchafoonee Creek to the moderate flood level. Additionally heavy
rain north of Valdosta could lead to minor flooding on the
Withlacoochee River, given that the upper portions of the
Withlacoochee is still running above normal from last week's
rainfall.

Lastly, there is a low coastal flood threat in Apalachee Bay with
Thurs afternoon's high tide where peak surge looks to to line up
with high tide (water levels of 1.5-2 ft MHHW possible).

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   65  86  62  89  61 /  90  30  10  10  10
Panama City   68  82  66  82  64 /  80  20   0  10  10
Dothan        62  81  59  85  59 /  60   0   0  10  10
Albany        64  81  60  87  60 /  80  10   0  10  10
Valdosta      65  83  63  87  62 /  90  40   0  10  10
Cross City    68  80  67  85  65 /  90  70  20  30  10
Apalachicola  69  80  67  81  64 /  90  30  10  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Advisory until 5 AM EDT Friday for Coastal Dixie-
     Coastal Franklin-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla.

     High Rip Current Risk through late tonight for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...Small Craft Advisory until 2 AM EDT /1 AM CDT/ Friday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...Scholl
SHORT TERM...IG3
LONG TERM...IG3
AVIATION...Humphreys
MARINE...IG3
FIRE WEATHER...Scholl
HYDROLOGY...Godsey/IG3

In the hours before

Local storm report, Apr 23, 12:56 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
156 PM EDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 PM     FLOOD            CAMILLA                 31.23N 84.21W
04/23/2020                   MITCHELL           GA   LAW ENFORCEMENT

            MINOR FLOODING AT THE INTERSECTION OF HWY 97
            AND 37 CAUSING CARS HAVING A DIFFICULT TIME
            DRIVING THROUGH THE INTERSECTION.

&&

JLF
Local storm report, Apr 23, 1:00 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 PM EDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     ADEL                    31.13N 83.42W
04/23/2020                   COOK               GA   EMERGENCY MNGR

            SEVERAL STRUCTURES DAMAGED ON U.S. 41 WITHIN
            THE CITY LIMTS OF ADEL. POSSIBLE TORNADO.

&&
Local storm report, Apr 23, 1:02 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
202 PM EDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     TSTM WND DMG     1 NW ASHBURN            31.72N 83.66W
04/23/2020                   TURNER             GA   EMERGENCY MNGR

            TREES DOWN AND POWER OUTAGES DUE TO TREES ON
            THE LINES.

&&

JLF
Local storm report, Apr 23, 1:04 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
204 PM EDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1139 AM     FLOOD            1 ENE JORDAN PLACE      31.77N 84.19W
04/23/2020                   LEE                GA   EMERGENCY MNGR

            MINOR FLOODING DUE TO WATER OVER THE ROAD AT
            HWY 19 AND PINEWOOD ROAD.

&&

JLF
Local storm report, Apr 23, 1:11 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
211 PM EDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     TSTM WND DMG     LAKELAND                31.04N 83.08W
04/23/2020                   LANIER             GA   EMERGENCY MNGR

            TREE DOWN ON WEST BOSTICK AVE.

&&

JLF
Local storm report, Apr 23, 1:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 PM EDT THU APR 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     TSTM WND DMG     1 ESE LAKELAND          31.04N 83.06W
04/23/2020                   LANIER             GA   EMERGENCY MNGR

            POWER LINE DOWN ON S. DARCY.

&&

JLF

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:34 AM CDTSpecial Weather StatementTAECoffee41 min
Apr 23, 8:08 AM CDTSpecial Weather StatementTAEDale, Henry67 min
Apr 23, 8:22 AM CDTSevere Thunderstorm WarningTAECoffee, Dale, Geneva, Houston68 min
Apr 23, 8:48 AM CDTTornado WarningTAEGeneva27 min
Apr 23, 9:22 AM CDTSevere Thunderstorm WarningTAECoffee, Dale, Geneva, Henry, Houston38 min
Apr 23, 9:58 AM CDTSevere Thunderstorm WarningTAEGeneva, Henry, Houston47 min
Apr 23, 11:08 AM CDTAreal Flood AdvisoryTAECoffee, Dale, Geneva3 hr
Apr 23, 1:04 PM CDTFlash Flood WarningTAECoffee, Dale, Geneva, Houston3 hr
Apr 23, 1:52 PM CDTSevere Thunderstorm WarningTAEGeneva, Houston23 min
Apr 23, 2:15 PM CDTSevere Thunderstorm WarningTAEHouston30 min
Apr 23, 2:42 PM CDTSevere Thunderstorm WarningTAEHouston48 min
Apr 23, 3:19 PM CDTSevere Thunderstorm WarningTAEGeneva, Houston56 min
Apr 23, 3:46 PM CDTFlash Flood WarningTAEDale, Geneva, Houston3 hr
Apr 23, 4:06 PM CDTSevere Thunderstorm WarningTAEHouston39 min
Apr 23, 6:35 AM CDTCoastal Flood AdvisoryTAEDixie, Franklin, Jefferson, Taylor, Wakulla21 hr
Apr 23, 10:41 AM CDTSevere Thunderstorm WarningTAEJackson64 min
Apr 23, 2:24 PM CDTSpecial Marine WarningTAE2 hr
Apr 23, 2:50 PM CDTSevere Thunderstorm WarningTAEBay, Holmes, Walton, Washington40 min
Apr 23, 3:04 PM CDTTornado WarningTAEWalton26 min
Apr 23, 3:13 PM CDTTornado WarningTAEHolmes, Walton, Washington32 min
Apr 23, 3:25 PM CDTTornado WarningTAEBay, Walton, Washington20 min
Apr 23, 3:42 PM CDTTornado WarningTAEHolmes, Jackson, Washington33 min
Apr 23, 3:45 PM CDTTornado WarningTAEBay, Walton, Washington30 min
Apr 23, 3:55 PM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf35 min
Apr 23, 4:00 PM CDTTornado Warning Tornado observedTAEBay, Calhoun, Gulf30 min
Apr 23, 4:11 PM CDTSpecial Marine WarningTAE94 min
Apr 23, 4:32 PM CDTRiver Flood WarningTAEWalton32 hr
Apr 23, 4:44 PM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 3 more61 min
Apr 23, 5:24 PM CDTSevere Thunderstorm WarningTAEFranklin, Jefferson, Leon, Madison, Taylor, Wakulla66 min
Apr 23, 5:25 PM CDTTornado WarningTAEJefferson, Leon35 min
Apr 23, 5:27 PM CDTTornado WarningTAEFranklin, Wakulla33 min
Apr 23, 5:39 PM CDTSpecial Marine WarningTAE96 min
Apr 23, 5:43 PM CDTTornado WarningTAEFranklin, Wakulla32 min
Apr 23, 5:54 PM CDTTornado WarningTAEJefferson, Leon, Taylor, Wakulla21 min
Apr 23, 6:09 PM CDTSevere Thunderstorm WarningTAEJefferson, Lafayette, Madison, Taylor66 min
Apr 23, 6:30 PM CDTTornado WarningTAETaylor60 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.